# SDR 181EF061205JC

- Difficulty date: June 12, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N181EF
- Make and model: Lear 35A
- Aircraft serial: 190
- Engine: Garrtt TFE731*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Latch
- Part number: 451255445601
- Condition: Missing
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW FELT A VIBRATION.  CREW RETURNED FOR INSPECTION AND EVALUATION.  AC LANDED UNEVENTFULLY.  AIRCRAFT WAS INSPECTED.  FOUND T/R LOCK ACCESS PANEL MISSING FROM LT IB ENGINE.  AC WAS INSPECTED FOR DAMAGE OR DEFECT- NONE NOTED.  NEW PANEL INSTALLED.  AC WAS RETURNED TO SERVICE.  (K)
